# SDR SWIA2020042350201

- Difficulty date: March 10, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LEFT INBOARD FLAP LOWER SKIN INBD IS DENTED.  FLAGGED   (C-CHECK) RO 4/21/2020   APPLIED DOUBLER REPAIR ON LH INBD FLAP LOWER SKIN. REF: CRJ200 SRM, REPAIR NO.3 AND CRJ200 SRM  SEE CONTINUE CARD FOR FURTHER DETAILS. COMPLIED WITH TASK CARD
